# SDR DL76L091992

- Difficulty date: December 17, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 82,999 hours, 12,220 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT GENERATOR FELL OFF LINE - RTB MX IN PROGRESS. BITE CHECKED BPCU/ FAULT LT GEN. GCU CODE 54 AP-720614.  INSPECTED WIRE AST P37 PNL AND IDG. RT &  LT GCU  BPCU IAW AMM.  RAN ENG PLACED LOAD ON GEN OPS CHK NORMAL.  VOLTS FREQS OK.  ACFT OK FOR  SERVICE.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
